Pricing Foreign Equity Options with Stochastic Correlation and Volatility
Jun Ma
Additional contact information
Jun Ma: Temasek Laboratories, National University of Singapore
Annals of Economics and Finance, 2009, vol. 10, issue 2, 303-327
Abstract:
A new class of foreign equity option pricing model is suggested that not only allows for the volatility but also for the correlation coefficient to vary stochastically over time. A modified Jacobi process is proposed to evaluate risk premium of the stochastic correlation, and a partial differential equation to price the correlation risk for the foreign equity has been set up, whose solution has been compared with the one with constant correlation. Since taking into account the stochastic volatility gives rise to more dimensions that produce more difficulty in numerical implementation of partial differential equation and Monte carlo, we figure out a series solution for pricing options under the correlation risk.
Keywords: Exotic option; Option pricing; Correlation risk; Portfolio; Random walk (search for similar items in EconPapers)
JEL-codes: D81 E43 G10 G12 G13 (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (13)
Downloads: (external link)
http://aeconf.com/Articles/Nov2009/aef100204.pdf (application/pdf)
http://down.aefweb.net/AefArticles/aef100204.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cuf:journl:y:2009:v:10:i:2:p:303-327
Access Statistics for this article
Annals of Economics and Finance is currently edited by Heng-fu Zou
More articles in Annals of Economics and Finance from Society for AEF Contact information at EDIRC.
Bibliographic data for series maintained by Qiang Gao ().